# SDR SIMA20150621005

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,338 hours, 27,993 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 260
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLIMB OUT ACFT WAS NOT PRESSURIZING.  WE CLIMBED UP TO 10000 FT & RETURNED.  R & R AUTO DIGITAL CONTROL IAW AMM 21-21-01.  OPERATIONS CHECKED GOOD.  PERFORMED FUNCTIONAL AUTO  PRESSURIZATION TEST IAW AMM 21-31-00.  OPERATIONS CHECKED GOOD.
